# SDR ASAA2020122033731

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,832 hours, 13,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 18518
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 27,818 hours, 8,745 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON MASTER CAUTION RECALL EXTINGUISHED ON RESET.  GROUNDED-YES.  PERFORMED BITE CHECK, REF B737-800 FIM 21-62 TASK 801/802, TRIM VALVE LIGHT ILLUMINATED.  REMOVED & REPLACED ZONE TRIM VALVE OPERATIONS CHECK GOOD, REF B737-800 AMM 21-61-21.
